Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Reciprocal systems of linear differential equations


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 3 (1902), 60-70
MSC: Primary 34A30; Secondary 34A26
DOI: https://doi.org/10.1090/S0002-9947-1902-1500587-4
MathSciNet review: 1500587
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34A26

Retrieve articles in all journals with MSC: 34A30, 34A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500587-4
Article copyright: © Copyright 1902 American Mathematical Society